Skip Navigation
Skip to contents

JLC : Journal of Liver Cancer

OPEN ACCESS
SEARCH
Search

Search

Page Path
HOME > Search
1 "Necrotizing pancreatitis"
Filter
Filter
Article category
Publication year
Case Report
A Case of Necrotizing Pancreatitis after Transcatheter Arterial Chemoembolization for Hepatocellular Carcinoma
Mi Na Kim, Jung Hyun Cho, Young Eun Chon, Beom Kyung Kim, Seung Up Kim, Jun Yong Park, Do Young Kim, Sang Hoon Ahn, Kwang-Hyub Han, Chae Yoon Chon
Journal of the Korean Liver Cancer Study Group. 2012;12(2):155-159.   Published online September 30, 2012
  • 619 Views
  • 2 Downloads
AbstractAbstract PDF
Acute pancreatitis is a rare but severe postprocedural complication after transcatheter arterial chemoembolization (TACE) of hepatocellular carcinoma with an incidence of 1.7-4%. The proposed mechanism of this complication is inadvertent embolization through collateral vessels or regurgitation of chemotherapeutic agents to the arteries of other organs. Here, we present a fatal necrotizing pancreatitis case which developed 10 days after TACE, caused by the regurgitation of the chemotherapeutic agents to the pancreas during the procedure. The patient recovered with conservative care at first, but after suffering from several times of recurrent pancreatitis, he died of peritoneal septic shock 5 months after the initial pancreatitis attack.
Close layer

JLC : Journal of Liver Cancer